Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Suffer from loss of appetite, mild fever. USG showing ascites. Tuberculosis in abdomen. Had miscarriage. Due to TB?

My husband is 37 yrs old. Suffering from loss of appetite from the start of January. On middle of february got mild fever with total loss of appetite. USG showed ascites. Test of ascites showed Tuberculosis in abdomen. Undergoing treatment. from March 25. I concieved in January. Had miscarriage on March. No explained cause of miscarriage. Was this for infection? Should i have to perform any health tests?
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Helo dear tuberculosis is transmitted through air drops means by coughing since you are in close contact should be couscious seemingly r.b is not as such direct cause of misscariage but it can be indirectly by affecting your general well being get your sputum afb and skin tuberculin test done
Answered: Tue, 16 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor